ManWitPlan Posted October 10, 2011 Share Posted October 10, 2011 This didn't happen everytime I took latuda which I have been on since march. But I stopped lamictal last month and around 2 weeks ago I tried to take latuda earlier in the day around 4 pm. 90 minutes later I got into this dysphoric state with these symptoms: racing thoughts,Psychomotor restlessness, suicidal ideation,persecutory delusions,indecisiveness,guilty ruminations, freefloating anxiety. I would take symbyax and it would go away within an hour. I never had this problem till 2 weeks ago when I took it at 4 pm. Now it has happened 5 times since then. I never want to experience it again yet not sure what to do. I'll give my doctor a call tomorrow but i'm wondering for now if you guys think antipsychotics can cause this symptom? Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.